Casimir force in Randall-Sundrum models with q+ 1 ...

Description

Citation

Title Casimir force in Randall-Sundrum models with q+ 1 dimensions
Author(s) M. Frank, N. Saad, I. Turan
Journal Physical Review D
Date 2008
Volume 78
Issue 5
Start page 055014

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 160

Adding this citation to "My List" will allow you to export this citation in other styles.